Numerische Mathematik

, Volume 84, Issue 1, pp 71–96 | Cite as

On totally monotonic families of sequences

  • P. Mortreux
  • M. Prévost
Original article

Summary.

Total positivity is an important concept which has been studied by Gantmacher, Karlin and Schoenberg. In section 1, new properties of totally positive functions are given. The concept of totally monotonic families of sequences (TMFS), by mean of positivity of some determinant, is defined and studied.

Applications to extrapolation algorithms are given.

Mathematics Subject Classification (1991):65B05 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1999

Authors and Affiliations

  • P. Mortreux
    • 1
  • M. Prévost
    • 1
  1. 1.Laboratoire de Mathématiques Pures et Appliquées, Joseph Liouville, Université du Littoral, Centre Universitaire de la Mi-Voix, Bâtiment H. Poincaré, 50 Rue F. Buisson B.P. 699, F-62228 Calais Cédex, France; e-mail: prevost@lma.univ-littoral.fr FR

Personalised recommendations